zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Properties of analytic solution and numerical solution of multi-pantograph equation. (English) Zbl 1059.65060
This paper contains the properties of analytical and numerical solutions of the multi-pantograph equation $u'(t)=\lambda u(t)+\sum_{i=1}^l u_i u(q_i(t))$. The sufficient condition of the asymptotic stability, the existence and the uniqueness of the analytical solution of the above equation are obtained. Numerical examples are provided to show that the properties of the $\theta$-methods are asymptotically stable if $\frac12<\theta\le 1$.

65L05Initial value problems for ODE (numerical methods)
65L20Stability and convergence of numerical methods for ODE
34K28Numerical approximation of solutions of functional-differential equations
Full Text: DOI
[1] Ajello, W. G.; Freedman, H. I.; Wu, J.: A model of stage structured population growth with density dependent time delay. SIAM J. Appl. math. 52, 855-869 (1992) · Zbl 0760.92018
[2] Buhmann, M. D.; Iserles, A.: Stability of the discretized pantograph differential equation. Math. comput. 60, 575-589 (1993) · Zbl 0774.34057
[3] Bellen, A.; Guglielmi, N.; Torelli, L.: Asymptotic stability properties of theta-methods for pantograph equation. Appl. numer. Math. 24, 279-293 (1997) · Zbl 0878.65064
[4] Diekmman, O.: Delay equation: function-, complex and nonlinear analysis. (1995)
[5] Ding, X.; Liu, M.: Convergence aspects of step-parallel iteration of Runge--Kutta methods for delay differential equation. Bit 42, No. 3, 508-518 (2002) · Zbl 1020.65041
[6] Fox, L.; Mayers, D. F.; Ockendon, J. A.; Tayler, A. B.: On a functional differential equation. J. inst. Math. appl. 8, 271-307 (1971) · Zbl 0251.34045
[7] Guglielmi, N.: Geometric proofs numerical stability for delay equations. IMA J. Anal. 21, 439-450 (2001) · Zbl 0976.65077
[8] Hout, I.: On the stability of adaptations of Runge--Kutta methods to systems of delay differential equations. Appl. numer. Math. 22, 237-250 (1996) · Zbl 0867.65045
[9] Iserles, A.: Numerical analysis of delay differential equation with variable delay. Ann. numer. Math. 1, 133-152 (1994) · Zbl 0828.65083
[10] Li, D.; Liu, M.: The properties of exact solution of multi-pantograph delay differential equation. J. Harbin inst. Technol. 3, 1-3 (2000) · Zbl 1087.34536
[11] Liu, M. Z.; Spijker, M.: The stability of the ${\theta}$-methods in the numerical solution of delay differential equations. IMA J. Numer. anal. 10, 31-48 (1990) · Zbl 0693.65056
[12] Ockendon, J. R.; Tayler, A. B.: The dynamics of a current collection system for an electric locomotive. Proc. royal soc. London ser. A 322, 447-468 (1971)
[13] Palka, B. P.: An introduction to complex function theory. (1990)
[14] Qiu, L.; Mitsui, T.; Kuang, J. -X: The numerical stability of the ${\theta}$-methods for delay differential equations with many variable delay. Jcm 17, No. 5, 523-532 (1999) · Zbl 0942.65087